View Single Post
  #1  
December 27th, 2013, 06:33 AM
Sniggz Sniggz is offline
Member
Join Date: Dec 2013
Posts: 21
Hi all! I'm just wondering if anyone knows whether or not the thinning of the uterine walls caused by Clomid use is reversible, meaning, will the uterus go back to normal after ceasing the use if Clomid, or is this damage permanent? I'm asking as my OBGYN had me on Clomid 100mg for the second time (this is my fifth round, 3 at 50 mg and 2 at 100 mg, the first cycle on 100's ended in horrible MC). Anyhoo, my period only lasted three days this cycle! I was gutted as we thought for sure we had conceived again, but then I'm gutted again because af only lasted three days. Pone day of spotting, one heavy flow day, then another day of light-spotting! Never had this happen before and my SIL suggested to get off Clomid ASAP. I can't see my own OBGYN as she is on mat leave till March and her replacement isn't available until mid January. I just don't know what to do and can't seem to find accurate info anywhere! Please help if you know something or have advice. Thanks ladies!
__________________
J.L.C.

Professional artist specializing in fine art baby portraits
www.sumofallmoments.com

Baby Pic of the Month Contest: https://www.facebook.com/pages/Baby-...66683596801800
Reply With Quote